# SDR HEEA109115

- Difficulty date: May 2, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N778P
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 20,976 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: NAS130672DH
- Condition: Worn
- Location: Nlg Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING AFTER TAKEOFF CHECK, WHEN GEAR WAS RAISED, CENTERING LIGHT CAME ON AND UNSAFE UP INDICATION - 3 GREEN AND 1 RED - DISPLAYED. GEAR LOWERED TO 3 GREEN BUT CENTERING LIGHT REMAINED ON.  AT DESTINATION - ICY - MAINTENANCE VERIFIED VISUALLY THAT  GEAR WAS SAFE PRIOR TO LANDING FROM HOVER.  LANDING UNEVENTFUL.  WORN BOLT ALLOWED TARGET TO MOVE AWAY FROM NOSE LANDING GEAR PROXIMITY SENSOR.
